MathSciNet Relay Station
MathSciNet bibliographic data
MR1178390 05B50
Stewart, I. N.; Wormstein, A. Polyominoes of order $3$ do not exist. J. Combin. Theory Ser. A 61 (1992), no. 1, 130–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement